# SDR ABXA9900427

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991707220
- Condition: Cracked
- Location: Rt Mlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIB CRACKED, RIGHT WHEEL WELL, FIRST RIB OUTBOARD OF MAIN LANDING GEAR TRUNNION.  REPLACED RIB FORMER IAW DC9 SRM 51-30-5.
